IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev LQE Conf / Next LQE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Lasers and Quantum Electronics (LQE) [schedule] [select]
Chair Tsuyoshi Yamamoto (Fujitsu Labs.)
Vice Chair Kiichi Hamamoto (Kyusyu Univ.)
Secretary Takashi Katagiri (Tohoku Univ.), Hideki Yagi (SEI)
Assistant Yasumasa Kawakita (Furukawa Electric Industries), Naoki Fujiwara (NTT)

Conference Date Fri, Dec 15, 2017 10:00 - 18:05
Topics  
Conference Place  
Address 3-5-8, Shiba-Koen, Minato-ku, Tokyo, 150-0011, Japan
Transportation Guide http://www.jspmi.or.jp/kaigishitsu/access.html
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Dec 15 AM 
10:00 - 11:00
  10:00-10:05 ( 5 min. )
  10:05-10:10 ( 5 min. )
(1) 10:10-10:35 [Encouragement Talk]
Hybrid modulation scheme for modulation characteristics control of distributed feedback laser LQE2017-85
Shigeru Mieda, Nobuhide Yokota (Tohoku Univ), Wataru Kobayashi (NTT), Hiroshi Yasaka (Tohoku Univ)
(2) 10:35-11:00 [Encouragement Talk]
Polar-plane-free faceted InGaN microstructures for highly efficient polychromatic emitters LQE2017-86
Yoshinobu Matsuda, Mitsuru Funato, Yoichi Kawakami (Kyoto Univ.)
Fri, Dec 15 PM  ISLC2018 Pre-Conference
11:00 - 12:05
  11:00-11:05 Opening Address ( 5 min. )
(3) 11:05-11:35 [Invited Talk]
40 Years of VCSEL: Invention and Innovation LQE2017-87
Kenichi Iga (Tokyo Inst Tech)
(4) 11:35-12:05 [Invited Talk]
VCSELs for 3D Sensing and Imaging LQE2017-88
Connie Chang-Hasnain (UC Berkeley)
  12:05-13:10 Lunch Break ( 65 min. )
Fri, Dec 15 PM  ISLC2018 Pre-Conference
13:10 - 14:40
(5) 13:10-13:40 [Invited Talk]
Progress in Photonic Crystal Lasers LQE2017-89
Susumu Noda (Kyoto Univ.)
(6) 13:40-14:10 [Invited Talk]
Very Small Lasers LQE2017-90
Yong-Hee Lee (KIAS), Hoon Jang, Hwi-Min Kim (KAIST), Myung-Ki Kim (Korea Univ.)
(7) 14:10-14:40 [Invited Talk]
Recent progress of AlGaN deep-UV LEDs LQE2017-91
Hideki Hirayama, Masafumi Jo, Noritoshi Maeda (RIKEN), Yukio Kashima (Marubun)
  14:40-14:50 Break ( 10 min. )
Fri, Dec 15 PM  ISLC2018 Pre-Conference
14:50 - 16:20
(8) 14:50-15:20 [Invited Talk]
Ultra High-Speed Semiconductor Lasers for Client-side and Data-center Optical Transceivers
-- 100Gbit/s & Beyond --
LQE2017-92
Kazuhisa Uomi (Oclaro Japan)
(9) 15:20-15:50 [Invited Talk]
CSG-DR-LD Technologies for Coherent Applications LQE2017-93
Hajime Shoji (Sumitomo Electric)
(10) 15:50-16:20 [Invited Talk]
Low SMILE Vertically Stacked Laser Bars Enable KW Modular Line Lasers LQE2017-94
Chung-en Zah, Haoyu Zhang, Yangtao Jia, Lei Cai, Hongyou Zhang (Focuslight), Volker Wirth (LIMO), Kai Luan, Weiyi Gu, Weifeng Wang, Xingsheng Liu (Focuslight)
  16:20-16:30 Break ( 10 min. )
Fri, Dec 15 PM  ISLC2018 Pre-Conference
16:30 - 18:05
(11) 16:30-17:00 [Invited Talk]
Advances in quantum dot lasers LQE2017-95
Yaushiko Arakawa (Univ. of Tokyo)
(12) 17:00-17:30 [Invited Talk]
New Function and Integration of VCSEL Photonics LQE2017-96
Fumio Koyama (Tokyo Tech)
(13) 17:30-18:00 [Invited Talk]
Non-Hermitian Modes of Coherently Coupled VCSEL Arrays LQE2017-97
Zihe Gao, Bradley Thompson, Harshil Dave, Kent D. Choquette (Univer. Illinois)
  18:00-18:05 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
LQE Technical Committee on Lasers and Quantum Electronics (LQE)   [Latest Schedule]
Contact Address Takashi Katagiri(Tohoku Univ)
TEL +81-22-795-7107, FAX +81-22-795-7106
E-:giecei

Hideki Yagi (SEI)
TEL +81-45-853-7318
E-:gi-dei 
Announcement Homepage of LQE is http://www.ieice.org/~lqe/jpn/


Last modified: 2017-11-28 13:32:48


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to LQE Schedule Page]   /  
 
 Go Top  Go Back   Prev LQE Conf / Next LQE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan